# SDR DALA2015011800416

- Difficulty date: January 15, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 522-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY LT SIDE CARGO TRACK BETWEEN BS 522-845 HAS CORROSION AROUND FASTENERS, NUT PLATES AND FLANGES.   REMOVED THE CORROSION AND FOUND THE FLANGES TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW CARGO TRACK IAW SRM 53-40-01, FIG 7.
